# SDR 08FDEA00500

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA7373507
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD BS 675 LBL 27.50 DELAMINATED AND CRACKED.  FABBED FLOORBOARD IAW DWG SRZ 25-005 REV F.  LOCATED AND POTTED INSERTS IAW DWG SRZ 25-005 REV F.  INSTALLED NON-SKID, POTTED AND SANDED EDGES IAW DWG SRZ 25-005 REV F.  INSTALLED NEW FLOORBOARD IAW SRM 51-31-01 VOL II.  MINOR REPAIR.
